On the $2k$-th power mean value of the generalized quadratic Gauss sums
Bull. Korean Math. Soc. 2011 Vol. 48, No. 1, 9-15
https://doi.org/10.4134/BKMS.2011.48.1.9
Published online January 1, 2011
Yanfeng He and Wenpeng Zhang
Yan'an University, Northwest University
Abstract : The main purpose of this paper is using the elementary and analytic methods to study the properties of the $2k$-th power mean value of the generalized quadratic Gauss sums, and give two exact mean value formulae for $k=3$ and $4$.
Keywords : generalized quadratic Gauss sums, $2k$-th power mean value, calculating formula, identity
MSC numbers : Primary 11M20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd